Fixed Points of (α, F)Ω-Weak Contractions in p-Metric Spaces and Application
Chol Jin Kil,
Jong-Chol Choe and
Sang-Jin Kim
Journal of Applied Mathematics, 2025, vol. 2025, 1-9
Abstract:
In this paper, we prove the existence and uniqueness of a fixed point of some α-admissible F-contractions in the setting of p-metric spaces. We also give some examples to support the presented fixed point results. Our results improve, extend, and unify many existing theorems in the literature. As an application of the obtained results, we consider the existence of a solution of nonlinear integral equations.
Date: 2025
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/jam/2025/4399158.pdf (application/pdf)
http://downloads.hindawi.com/journals/jam/2025/4399158.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:4399158
DOI: 10.1155/jama/4399158
Access Statistics for this article
More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().